Flood, Cleburne
- When
- March 13, 9:30 AM CST to 10:30 AM CST
- Where
- Cleburne County, 1.53 mi ESE of Edgemont to 1.18 mi SSE of Edgemont
- Cause
- Heavy Rain
- Reported by
- Social Media
- Coordinates
- 35.592, -92.155
Water covered several roads across the area.
Heavy rainfall caused some areal flooding across portions of the state on the 13th. While less than 3 inches of rainfall was observed, dormant vegetation and saturated soils caused some flooding as standing water closed some roads.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LZK wrote it up.
Heavy rainfall caused some areal flooding across portions of the state on the 13th. While less than 3 inches of rainfall was observed, dormant vegetation and saturated soils caused some flooding as standing water closed some roads.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Mar 13, 9:24 AM CST, 6 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 1024 AM CDT FRI MAR 13 2015 .UPDATE... CURRENT FORECAST LOOKS TO BE IN GOOD SHAPE AND ONLY A FEW CHANGES WILL BE NEEDED THIS MORNING. LATEST SURFACE ANALYSIS SHOWS SURFACE LOW PRESSURE OVER THE ARKLATEX WITH SHORTWAVE ENERGY CONTINUING TO ROTATE AROUND THE PARENT LOW. NET RESULT WILL BE PERIODS OF SHOWERS CONTINUING THROUGH THE AFTERNOON WITH A RUMBLE OR TWO OF THUNDER NOT OUT OF THE REALM OF POSSIBILITIES. WILL CONTINUE THE FLASH FLOOD WATCH BUT ONLY MINOR FLOODING HAS BEEN REPORTED AT THIS TIME WITH DITCHES AND CREEKS RUNNING FULL. A FEW AREA ROADS HAVE EXPERIENCED SOME WATER FLOWING ACROSS THEM PROMPTING THE FLOOD ADVISORY THROUGH EARLY AFTERNOON. && .PREV DISCUSSION... /ISSUED 657 AM CDT FRI MAR 13 2015/ AVIATION...13/12Z TAF CYCLE WIDESPREAD IFR/LIFR CONDS WL PREVAIL FOR A GOOD PORTION OF THE PD AS BANDS OF RAIN CONT TO LIFT NWD. THE PRIMARY SFC LOW WL WORK NWD INTO AR LATER TODAY. MODELS CONT TO INDC A DRY SLOT WORKING INTO SERN AR LATER TODAY...WITH A CHC OF OCNL MVFR CONDS. VCTS INCLUDED ACRS CNTRL AND SRN TAF SITES THRU THE DAY AS THE SFC LOW APCHS. /44/ PREV DISCUSSION... /ISSUED 336 AM CDT FRI MAR 13 2015/ SHORT TERM...TODAY THROUGH MONDAY NIGHT NOT MUCH CHANGE TO THE SHORT TERM FORECAST THIS MORNING. WIDESPREAD SHOWER ACTIVITY WILL AFFECT THE STATE TODAY AND TONIGHT AS ADVERTISED THE LAST COUPLE OF DAYS. UPPER AIR SOUNDINGS FROM AROUND THE REGION YESTERDAY EVENING SHOWED PRECIPITABLE WATER VALUES RANGING FROM 1.37 INCHES IN LITTLE ROCK...WHICH WAS ON THE NORTHERN EDGE OF THE MOISTURE PLUME YESTERDAY EVENING...TO AROUND OR SLIGHTLY ABOVE 1.6 INCHES AT SOUNDING LOCATIONS TO OUR SOUTH IN SHREVEPORT...JACKSON...AND LAKE CHARLES. ALL OF THIS MEANS THAT THE SHOWERS AND ISOLATED THUNDERSTORMS THAT OCCUR TODAY WILL BE VERY EFFICIENT RAINFALL PRODUCERS. COUPLE THIS WITH SATURATED GROUNDS DUE TO RECENT RAINFALL AND SNOW MELT...AND THE POTENTIAL FOR RIVER AND AREAL FLOODING AS WELL AS SOME FLASH FLOODING STILL EXISTS. AS SUCH...WILL MAINTAIN THE FLASH FLOOD WATCH THROUGH SATURDAY MORNING. SHORTWAVE ENERGY ROTATING NORTHWARD FROM LOUISIANA TO ARKANSAS TODAY AND TONIGHT WILL EVENTUALLY SHEAR OUT OVERHEAD. THE CHANCE FOR HEAVY RAINS WILL DIMINISH DURING THE OVERNIGHT HOURS TONIGHT AS THIS OCCURS...BUT THERE SHOULD BE ENOUGH LIFT OVER ARKANSAS TO SUPPORT AT LEAST SOME SLIGHT PRECIP CHANCES ACROSS THE FORECAST AREA WELL INTO SATURDAY AFTERNOON. DRY CONDITIONS ARE EXPECTED SAT EVENING THROUGH THE REMAINDER OF THE SHORT TERM PERIOD AS UPPER RIDGING BUILDS OVER THE SOUTH CENTRAL CONUS. TEMPERATURES WILL REMAIN AROUND NORMAL TODAY AND TOMORROW...BUT SUNDAY AND MONDAY SHOULD BE SEVERAL DEGREES ABOVE NORMAL AS HIGH PRESSURE BUILDS OVER THE REGION. LONG TERM...TUESDAY THROUGH THURSDAY A CDFNT WL BE WORKING OUT OF SRN AR AT THE START OF THE PD. THE BNDRY WL EVENTUALLY STALL OUT TO THE S OF THE FA ON TUE AS IT ENCOUNTERS A WEAK UPR LVL RDG. DRIER AIR BEHIND THE FNT WL FILTER INTO THE REGION FOR ONLY A BRIEF PD. HEADING INTO WED AND THU...THE AFOREMENTIONED FNTL BNDRY WL RETURN NWD IN RESPONSE TO A NEW STORM SYS DVLPG OVR WRN TX. RAIN CHCS WL INCRS FM THE SW STARTING ON WED AS AN OVERRUNNING PATTERN SETS UP ACRS THE FA. THE SFC LOW WL EVENTUALLY WORK NEWD AND PASS N OF AR LATER ON THU. RAIN CHCS WL DIMINISH SOMEWHAT BY THE END OF THE PD. HOWEVER...ABUNDANT CLOUD COVER WL KEEP TEMPS AT OR JUST BLW SEASONAL NORMS. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 63 53 60 45 / 100 90 50 20 CAMDEN AR 69 56 65 49 / 100 30 30 10 HARRISON AR 61 49 60 40 / 100 100 40 10 HOT SPRINGS AR 65 54 64 48 / 100 60 50 20 LITTLE ROCK AR 67 55 63 48 / 100 70 50 20 MONTICELLO AR 71 57 67 51 / 100 40 20 20 MOUNT IDA AR 64 53 63 46 / 100 70 50 10 MOUNTAIN HOME AR 63 51 61 42 / 100 100 40 10 NEWPORT AR 64 55 61 46 / 100 90 50 20 PINE BLUFF AR 70 56 64 49 / 100 50 30 20 RUSSELLVILLE AR 64 53 63 45 / 100 90 50 10 SEARCY AR 65 54 62 46 / 100 80 50 20 STUTTGART AR 68 56 64 48 / 100 70 40 20 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR ARKANSAS-BAXTER- BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS- DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE- IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION- MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE- PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF- YELL. && 56
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT FRI MAR 13 2015 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-141000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT FRI MAR 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT PERIODS OF RAIN WILL CONTINUE ACROSS ARKANSAS TODAY AND TONIGHT AS A SLOW MOVING LOW PRESSURE SYSTEM LIFTS NORTHWARD FROM WESTERN LOUISIANA. RAINFALL AMOUNTS BETWEEN ONE AND TWO INCHES WILL BE COMMON...WITH LOCALLY HEAVIER AMOUNTS POSSIBLE OVER THE NORTHERN HALF OF THE STATE. SOILS REMAIN SATURATED WHILE STREAMFLOW REMAINS HIGH ACROSS ARKANSAS AND CANNOT HOLD A LOT OF ADDITIONAL WATER. ALSO VEGETATION REMAINS MOSTLY DORMANT...AND IS NOT CONSUMING MUCH GROUND WATER. THUS... MINOR RIVER FLOODING WILL LINGER AND THERE IS A POSSIBILITY FOR FLASH FLOODING ISSUES WITH ANY SIGNIFICANT RAINFALL THAT OCCURS TODAY AND TONIGHT. AS A RESULT...A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE ENTIRE FORECAST AREA. THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON OVER PARTS OF FAR SOUTHEAST ARKANSAS. A FEW STORMS COULD APPROACH SEVERE LEVELS...WITH THE POTENTIAL FOR DAMAGING WINDS GUSTS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE AFOREMENTIONED STORM SYSTEM WILL EVENTUALLY STALL OUT OVER CENTRAL ARKANSAS ON SATURDAY...WITH RAIN CHANCES LINGERING ACROSS ARKANSAS. THE LOW PRESSURE SYSTEM IS FORECAST TO WEAKEN AND EVENTUALLY MOVE OUT OF THE STATE ON SUNDAY WITH DRIER CONDITIONS TO FOLLOW. A NEW STORM SYSTEM IS EXPECTED TO ORGANIZE TO THE WEST OF THE REGION BY THE MIDDLE OF THE WEEK. RAIN CHANCES WILL INCREASE ONCE AGAIN ON WEDNESDAY AND THURSDAY AS THE LOW PRESSURE SYSTEM APPROACHES ARKANSAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 44
The national radar mosaic for the moment the first event began.
6 flood. Local standard time, as filed.
Water covered several roads across the area.
Street flooding was observed in Searcy.
Water covered several roads across town.
Several roads were covered with water across town.
Some street flooding was observed in West Little Rock.
Parts of Trammel Road in Sherwood were closed due to flooding.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2015Every state in 2015This day in weather historyWarnings in Arkansas, March 2015
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 587930, 587931, 587932, 587933, 587934, 587935.